# SDR UIEA2018121602852

- Difficulty date: September 16, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 87,550 hours, 18,606 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 0835A
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE ANTI-ICE VALVE EICAS MESSAGE. REMOVED AND REPLACED RT ENGINE THERMAL ANTI-ICE VALVE. OPERATIONAL TEST GOOD IAW AMM 30-21-03-004/404.
